# SDR CALA2017032400692

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 61,726 hours, 21,251 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1101
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL VERTICAL PRESSURE WEB BETWEEN RBL 31.83 AND RBL 40 AREA IS CRACKED.  R/H WHEEL WELL VERTICAL PRESS WEB HAS BEEN REPAIRED IAW SRM 57-10-10 REP 3  THRESHOLD INSP AT 56000 FLT CYCLES AFTER REPAIR FOLLOWED BY REPEAT INSP AT EACH 36000 FLT CYC''S PER STEP 6.A. ALT 1 TABLE 203
